# SDR 9JLA2014072404699

- Difficulty date: June 19, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,468 hours, 3,797 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Disengaged
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, K, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING TAXI AFTER LANDING THE ACFT EXPERIENCED POWER BRAKE FAILURE & THE LO BRK PRESS & ANTISKID INOPERATIVE ANNUNCIATORS ILLUMINATED.  EMER NITROGEN BRAKE SYS WAS USED TO STOP ON PARKING RAMP.  POST FLIGHT CHECKS FOUND HYD FLUID LEAKING FROM THE RT MLG WW AREA.  MX VENDOR DISCOVERED THAT THE RT MLG AFT ATTACH TRUNNION PIN WAS NOT ENGAGED INTO MLG TRUNNION, CAUSING THE MLG TO SHIFT, DAMAGING THE BRAKE HYD LINES.  THE MX VENDOR REPORTED THAT THE SAFETY BOLT FOR THE TRUNNION PIN WAS STILL SECURELY INSTALLED INTO THE MLG TRUNNION.  INVESTIGATION FOUND THAT AN OUTSIDE MX VENDOR INADVERTENTLY IMPROPERLY INSTALLED THE TRUNNION PIN AFTER SHIMMING OF THE MLG PREVIOUSLY.  INSPECTIONS & REPAIRS WERE COMPLETED & THE ACFT WAS RETURNED TO SERVICE.
